| Catalog Number |
2N8341 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp three lead extension set leaked coming from the bonded section of the end luer and the tubing.This was observed during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B5: the clearlink system non-dehp three lead extension set would not flush while clamps were opened.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.